# SDR AUS20020071

- Difficulty date: January 31, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Wing
- Part time: 7,560 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING SPAR CAP CONTAINED EXFOLIATION CORROSION.
